RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2002, Volume 66, Issue 5, Pages 83–170 (Mi izv403)  

This article is cited in 5 scientific papers (total in 5 papers)

Classification of three-dimensional exceptional log canonical hypersurface singularities. I

S. A. Kudryavtsev

M. V. Lomonosov Moscow State University

Abstract: We describe three-dimensional exceptional strictly log canonical hypersurface singularities and give a detailed classification of three-dimensional exceptional canonical hypersurface singularities under the condition of well-formedness.

DOI: https://doi.org/10.4213/im403

Full text: PDF file (6760 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2002, 66:5, 949–1034

Bibliographic databases:

UDC: 512.7
MSC: 14B05, 14E15, 14J30
Received: 11.09.2001

Citation: S. A. Kudryavtsev, “Classification of three-dimensional exceptional log canonical hypersurface singularities. I”, Izv. RAN. Ser. Mat., 66:5 (2002), 83–170; Izv. Math., 66:5 (2002), 949–1034

Citation in format AMSBIB
\Bibitem{Kud02}
\by S.~A.~Kudryavtsev
\paper Classification of three-dimensional exceptional log canonical hypersurface singularities.~I
\jour Izv. RAN. Ser. Mat.
\yr 2002
\vol 66
\issue 5
\pages 83--170
\mathnet{http://mi.mathnet.ru/izv403}
\crossref{https://doi.org/10.4213/im403}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1965937}
\zmath{https://zbmath.org/?q=an:1076.14049}
\elib{http://elibrary.ru/item.asp?id=14355509}
\transl
\jour Izv. Math.
\yr 2002
\vol 66
\issue 5
\pages 949--1034
\crossref{https://doi.org/10.1070/IM2002v066n05ABEH000403}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746482419}


Linking options:
  • http://mi.mathnet.ru/eng/izv403
  • https://doi.org/10.4213/im403
  • http://mi.mathnet.ru/eng/izv/v66/i5/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. S. A. Kudryavtsev, “Classification of Logarithmic Enriques Surfaces with $\delta =2$”, Math. Notes, 72:5 (2002), 660–666  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. S. A. Kudryavtsev, “Classification of exceptional log del Pezzo surfaces with $\delta=1$”, Izv. Math., 67:3 (2003), 461–497  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. S. A. Kudryavtsev, “Classification of three-dimensional exceptional log canonical hypersurface singularities. II”, Izv. Math., 68:2 (2004), 355–364  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. S. A. Kudryavtsev, “Complements on log surfaces”, Sb. Math., 195:6 (2004), 859–878  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. Ivan Cheltsov, Jihun Park, Constantin Shramov, “Exceptional del Pezzo Hypersurfaces”, J Geom Anal, 2010  crossref  mathscinet  isi  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:204
    Full text:61
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019